Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 23, 2012, 4:08 AM EST for Dade County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2012, 4:08 AM EST (09:08 UTC)
- Expired
- Jan 23, 2012, 4:45 AM EST
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
County Dade County, GA
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
595
WWUS82 KFFC 230908
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EST MON JAN 23 2012
GAZ001-002-230945-
408 AM EST MON JAN 23 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN NORTHERN WALKER
AND DADE COUNTIES UNTIL 445 AM EST...
AT 406 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES WEST-SOUTHWEST OF TRENTON...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALKER AND
DADE COUNTIES THROUGH 445 AM EST. PERSONS ON RIDGETOPS MAY SEE WIND
GUSTS OVER 50 MPH. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
RISING FAWN...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...TRENTON
...MORGANVILLE...FAIRVIEW AND LOOKOUT MOUNTAIN.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3499 8526 3495 8526 3473 8556 3495 8561
3498 8561 3499 8560
TIME...MOT...LOC 0906Z 235DEG 36KT 3480 8577
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 23, 1:48 AM EST, 2 hours 20 minutes earlier.
Area forecast discussion, Jan 23, 1:48 AM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 148 AM EST MON JAN 23 2012 .SHORT TERM /TODAY THROUGH TUESDAY NIGHT/... MODELS IN CLOSE AGREEMENT ON THE CURRENT SYSTEM MOVING ACROSS THE CWA TODAY AND THE RETURN OF MOISTURE LATE TUESDAY NIGHT. THE MOISTURE APPEARS TO START OUTRUNNING THE FRONT...ALTHOUGH THE ECMWF HOLDS MOISTURE CLOSER TO THE FRONT. BY 12Z THE FRONT WILL BE OVER WESTERN AL WITH THE WEDGE HOLDING FIRMLY IN PLACE OVER NORTH AND PARTS OF CENTRAL GA. BY 00Z THE FRONT WILL BE MOVING THRU THE SOUTHEAST QUARTER OF THE CWA AND BY 06Z TUE IT SHOULD BE OUT OF THE CWA. MODELS ARE ALSO PROGGING THE CONVECTION TO WEAKEN AS IT MOVES TOWARD GA WITH THE THREAT OF SEVERE WEATHER DIMINISHING. WOULD THINK THAT IF THE WEDGE HOLDS UNTIL THE COLD FRONT PASSES...THE MOST WE WOULD SEE WOULD BE BRIEF HEAVY RAIN AND SOME SMALL HAIL. HOWEVER IF THE WEDGE BREAKS AND DEWPOINTS ARE ABLE TO RECOVER...WE COULD SEE ISOLATED SEVERE OVER NORTHWEST AND PARTS OF CENTRAL GA EARLY THIS MORNING. CLIMO WOULD SUGGEST THAT THE WEDGE WILL HOLD BUT WITH THIS UNCERTAINTY WILL KEEP ISOLATED SEVERE IN THE HWO FOR THIS MORNING. AS FOR LATER THIS MORNING AND AFTERNOON...CAPES ARE VERY LOW WITH POSITIVE LIFTED INDEX VALUES. WHILE THUNDERSTORMS ARE POSSIBLE...THINK THE THREAT OF SEVERE FOR THE REST OF THE DAY IS PRETTY LOW. DRY AIR SPREADS OVER THE CWA IN THE MID AND UPPER LEVELS TONIGHT AND TUESDAY GIVING US A BREAK FROM THE PRECIP. HOWEVER AS THE NEXT SYSTEM DIGS INTO THE SOUTHERN PLAINS THE CWA WILL BE BACK INTO A SOUTHWEST FLOW AND THERE WILL BE A RETURN OF MOISTURE INTO THE SOUTHWEST PART OF THE CWA TUESDAY NIGHT AND WILL NEED TO PUT SOME LOW POPS FOR THAT AREA LATE TUESDAY NIGHT. TEMPERATURES WILL BE TOUGH AS MIXING WITH THE COLD FRONT AS IT PASSES COULD PUSH TEMPS UP ACROSS NORTH GEORGIA. AT THIS POINT WILL GO WITH THE COLDER SIDE OF GUIDANCE FOR TODAY. FOR THE REST OF THE SHORT TERM WILL GO WITH A MAV/MET BLEND. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... TIMING AND STRENGTH DIFFERENCES CONTINUE TO PLAGUE THE MODELS IN THE LONG TERM. THE GFS HAS NOW TAKEN THE ROLE OF BEING THE FASTER OF THE TWO MODELS AND AT THIS POINT IT APPEARS A COMPROMISE ON TIMING WOULD BE THE BEST FORECAST. BOTH MODELS CONTINUE TO LIFT MOISTURE ACROSS THE CWA FROM TUESDAY NIGHT INTO WEDNESDAY. THE UPPER SYSTEM DIGS OVER TEXAS...THEN THE GFS FILLS THE CLOSED LOW AND MOVES IT EAST BRINGING THE BULK OF THE PRECIP OVER THE CWA THURSDAY AFTERNOON INTO THURSDAY NIGHT. THE ECMWF DOES NOT FILL THE UPPER LOW AS QUICK AND THEREFORE ITS EASTWARD PROGRESSION IS MUCH SLOWER. THE ECMWF BRINGS THE BULK OF MOISTURE OVER THE CWA LATE THURSDAY NIGHT AND FRIDAY. AT THIS POINT WILL MAINTAIN POPS THURSDAY THROUGH FRIDAY NIGHT WITH THE HIGHEST POPS THURSDAY NIGHT AS BOTH MODELS ARE SHOWING THIS. THE WEEKEND IS NOW LOOKING DRY WITH A ZONAL FLOW AND SURFACE HIGH SITTING OVER THE SOUTHEAST U.S. && .AVIATION... 06Z UPDATE... WIDESPREAD LIFR TO VLIFR CONDITIONS ACROSS THE AREA THIS MORNING...AND THESE CONDITIONS SHOULD REMAIN IN PLACE INTO THE MIDMORNING HOURS. CONVECTION IN NW AL WILL MOVE EAST AND SHOULD ARRIVE IN THE METRO AREA AFTER 12Z. CURRENT TAF STARTS TSRA AT 14Z METRO AND CSG...AND 15-16Z AHN/MCN. TSRA SHOULD MOVE OUT BETWEEN 18-20Z WITH CIGS LIFTING TO MVFR AT THAT TIME. CLEARING AFTER 00Z. ESE WINDS AROUND 10KT WITH LOW-END GUSTS THIS MORNING WILL SHIFT TO SE BY MIDMORNING AND TO SW WITH THE FRONT AROUND 18Z OR SO. //ATL CONFIDENCE...06Z UPDATE... MEDIUM TO HIGH ON CIGS. MEDIUM ON VSBY. HIGH ON WINDS...EXCEPT MEDIUM-HIGH ON TIMING OF WIND SHIFT. HIGH ON OCCURRENCE OF CONVECTION...MEDIUM ON TIMING. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 41 65 42 / 100 10 5 10 ATLANTA 64 44 65 46 / 100 5 5 10 BLAIRSVILLE 55 36 58 36 / 100 0 5 5 CARTERSVILLE 64 37 61 38 / 100 5 5 10 COLUMBUS 71 47 68 49 / 70 10 5 30 GAINESVILLE 55 41 63 42 / 100 5 5 10 MACON 72 47 69 45 / 70 20 5 10 ROME 65 36 62 36 / 100 0 5 10 PEACHTREE CITY 67 38 65 39 / 100 10 5 20 VIDALIA 74 57 73 49 / 60 30 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Jan 23, 4:05 AM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 405 AM EST MON JAN 23 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 405 AM EST MON JAN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS ARE POSSIBLE THIS MORNING ACROSS NORTHWEST AND PARTS OF WEST CENTRAL GEORGIA. .SYNOPSIS... A STRONG COLD FRONT WILL MOVE ACROSS NORTH AND CENTRAL GEORGIA TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THIS FRONT. A FEW STORMS COULD BE SEVERE THIS MORNING ACROSS NORTHWEST AND PARTS OF WEST CENTRAL GEORGIA...HOWEVER THE SEVERE THREAT WILL DIMINISH BY AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE ISOLATED TORNADOES...LARGE HAIL AND DAMAGING WINDS. THE BEST TIME FOR THE SEVERE STORMS WILL BE THROUGH NOON IN AN AREA WEST OF A LINE FROM CARROLLTON...TO DOUGLASVILLE...TO CHATSWORTH. .DISCUSSION... A LARGE AREA OF SHOWERS AND THUNDERSTORMS OVER ALABAMA WILL MOVE EAST INTO GEORGIA THIS MORNING AND CONTINUE MOVING ACROSS THE REGION INTO THE AFTERNOON. AS THESE THUNDERSTORMS ENCOUNTER THE WEDGE OF COOL AIR OVER NORTH GEORGIA...THE THUNDERSTORMS WILL WEAKEN...HOWEVER A FEW MAY REACH SEVERE LEVELS OVER NORTHWEST AND WEST CENTRAL GEORGIA THIS MORNING. CAPES ARE FORECAST TO DROP BELOW 200 THIS AFTERNOON WITH LIFTED INDEX VALUES STAYING ABOVE ZERO. WHILE THUNDERSTORMS REMAIN POSSIBLE THIS AFTERNOON...SEVERE THUNDERSTORMS ARE NOT EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED ON THE REMAINING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jan 22, 10:19 PM EST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 PM EST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM HAIL 2 S WINSTON 33.70N 84.83W
01/21/2012 E0.88 INCH DOUGLAS GA PUBLIC
1030 AM HAIL SANDTOWN 33.70N 84.56W
01/21/2012 E1.75 INCH FULTON GA BROADCAST MEDIA
1100 AM TSTM WND DMG 2 NE MARIETTA 33.97N 84.52W
01/21/2012 COBB GA 911 CALL CENTER
TWO TREES DOWN NEAR TIBOR ROAD AND TITNER ROAD.
1140 AM TSTM WND DMG 1 ESE DOUGLASVILLE 33.75N 84.73W
01/21/2012 DOUGLAS GA EMERGENCY MNGR
SIGNS AT SHOPPING PLAZA BLOWN OUT AND OTHERS TWISTED AT
FAIRBURN ROAD AND SHAWNEE TRAIL. SEVERAL BUSINESSES ALONG
FAIRBURN ROAD SUSTAINED MINOR STRUCTURAL DAMAGE TO THE
ROOF...WITH ANOTHER SUSTAINING MODERATE DAMAGE. ONE
WINDOW DESTROYED. SEVERAL TREE LIMBS DOWN.
1157 AM TSTM WND DMG E FRANKLIN 33.28N 85.10W
01/21/2012 HEARD GA 911 CALL CENTER
NUMEROUS TREES DOWN ALONG HWY 34E
1200 PM FLASH FLOOD 5 SE ATLANTA 33.69N 84.33W
01/21/2012 DEKALB GA OTHER FEDERAL
THE WATER LEVEL AT A USGS STREAM GAGE EXCEEDED FLOOD
STAGE OF 11 FEET ON INTRENCHMENT CREEK AT CONSTITUTION
ROAD. MINOR FLOODING OCCURRED.
1200 PM FLASH FLOOD 4 S ATLANTA 33.69N 84.39W
01/21/2012 FULTON GA EMERGENCY MNGR
AROUND 7 ROADS HAD MINOR FLOODING DUE TO TRIBUTARIES AND
STREAMS IN THE UPPER SOUTH RIVER AND INTRENCHMENT CREEK
BASINS OVERFLOWING.
1200 PM FLASH FLOOD 4 E DECATUR 33.76N 84.22W
01/21/2012 DEKALB GA OTHER FEDERAL
THE WATER LEVEL AT A USGS STREAM GAGE EXCEEDED THE FLOOD
STAGE OF 12 FEET ON SNAPFINGER CREEK AT REDAN ROAD. MINOR
FLOODING OCCURRED.
1207 PM FLASH FLOOD 5 NE ATLANTA 33.80N 84.34W
01/21/2012 DEKALB GA OTHER FEDERAL
THE WATER LEVEL AT A USGS STREAM GAGE EXCEEDED FLOOD
STAGE OF 12 FEET ON THE SOUTH FORK PEACHTREE CREEK AT
JOHNSON ROAD. MINOR FLOODING OCCURRED.
1231 PM TSTM WND DMG SENOIA 33.30N 84.55W
01/21/2012 COWETA GA LAW ENFORCEMENT
ONE TREE DOWN NEAR HOWARD ROAD. MINOR WIND DAMAGE TO
RECREATIONAL BASEBALL FIELD...INCLUDING A SCORE BOARD AND
DUGOUT SHELTERS. MINOR DAMAGE TO PORCH OF SENIOR CENTER.
ONE TREE DOWN AT ENTRANCE TO WILLOW DALE SUBDIVISION.
1231 PM HAIL FORSYTH 33.03N 83.94W
01/21/2012 E0.88 INCH MONROE GA EMERGENCY MNGR
HAIL COMING DOWN IN SHEETS, DEPTH OF QUARTER INCH.
1244 PM HAIL CONCORD 33.09N 84.44W
01/21/2012 E1.00 INCH PIKE GA AMATEUR RADIO
1256 PM HAIL MEANSVILLE 33.05N 84.31W
01/21/2012 E1.00 INCH PIKE GA AMATEUR RADIO
1258 PM TSTM WND DMG GREENVILLE 33.03N 84.71W
01/21/2012 MERIWETHER GA 911 CALL CENTER
TWO TREES DOWNED.
0103 PM HAIL BARNESVILLE 33.05N 84.16W
01/21/2012 E1.75 INCH LAMAR GA 911 CALL CENTER
HAIL QUARTER TO GOLFBALL SIZED
0109 PM HAIL BARNESVILLE 33.05N 84.16W
01/21/2012 E1.50 INCH LAMAR GA PUBLIC
0111 PM HAIL BARNESVILLE 33.05N 84.16W
01/21/2012 E1.75 INCH LAMAR GA EMERGENCY MNGR
0115 PM TSTM WND DMG BARNESVILLE 33.05N 84.16W
01/21/2012 LAMAR GA 911 CALL CENTER
THREE TREES AND POWERLINES DOWN ON TRANSFORMER.
0145 PM HAIL JULIETTE 33.11N 83.80W
01/21/2012 E1.00 INCH MONROE GA UTILITY COMPANY
0150 PM TSTM WND DMG GRAY 33.01N 83.53W
01/21/2012 JONES GA 911 CALL CENTER
TREE DOWN NEAR GRAY
0215 PM TSTM WND DMG HAMILTON 32.76N 84.88W
01/21/2012 HARRIS GA 911 CALL CENTER
10-12 TREES DOWN ALONG HWY 219 AND 116.
0219 PM HAIL 3 N COLUMBUS 32.51N 84.99W
01/21/2012 E1.75 INCH MUSCOGEE GA BROADCAST MEDIA
NUMEROUS REPORTS OF LARGE HAIL ACROSS THE NORTHERN PART
OF MUSCOGEE COUNTY. SIZES RANGING FROM QUARTER TO GOLF
BALL.
0220 PM TSTM WND DMG 3 NNE COLUMBUS 32.50N 84.97W
01/21/2012 MUSCOGEE GA BROADCAST MEDIA
COLUMBUS MEDIA RELAYED A REPORT OF TREES ACROSS THE ROAD
IN NORTHERN MUSCOGEE COUNTY.
0258 PM TSTM WND DMG 2 NE SANDERSVILLE 33.00N 82.79W
01/21/2012 WASHINGTON GA EMERGENCY MNGR
A TREE DOWN NEAR RIDGE ROAD.
0345 PM TORNADO 5 N OGLETHORPE 32.37N 84.07W
01/21/2012 F1 MACON GA 911 CALL CENTER
DAMAGE SURVEY TEAM DETERMINED THAT AN EF0 TORNADO TOUCHED
DOWN ALONG GA HIGHWAY 128 JUST NORTH OF OGLETHORPE...THEN
STRENGTHED TO AN EF1 TORNADO NEAR FOUR POINTS WHERE A
HOUSE WAS DESTROYED AND NUMEROUS TREES WERE SNAPPED OR
UPROOTED. THE TORNADO CONTINUED ESE CAUSING SIGNIFICANT
DAMAGE ALONG MENNONITE SCHOOL ROAD JUST NORTH OF GA
HIGHWAY 26...WHERE TWO LARGE CHICKEN HOUSES WERE
COMPLETELY DESTROYED AND A THIRD SUFFERED SIGNIFICANT
DAMAGE. THE TORNADO LIFTED AS AN EF0 NEAR FIVE POINTS.
0419 PM HAIL UNADILLA 32.26N 83.74W
01/21/2012 E0.88 INCH DOOLY GA EMERGENCY MNGR
0419 PM TORNADO 4 NW PINEHURST 32.23N 83.81W
01/21/2012 F0 DOOLY GA 911 CALL CENTER
DAMAGE SURVEY DETERMINED THAT AN EF0 TORNADO TOUCHED DOWN
IN NORTHERN DOOLY COUNTY JUST NORTHWEST OF PINEHURST AND
FOLLOWED A SPORADIC 5.5-MILE LONG ESE PATH. APPROXIMATELY
15 LARGE TREES WERE DOWN OR SNAPPED ALONG THE PATH OF THE
TORNADO...AND ONE POWER POLE. NO STRUCTURAL DAMAGE WAS
NOTED.
0505 PM HAIL 3 S EASTMAN 32.15N 83.18W
01/21/2012 E1.00 INCH DODGE GA PUBLIC
0531 PM HAIL 2 W MCRAE 32.07N 82.93W
01/21/2012 E1.00 INCH TELFAIR GA PUBLIC
0615 PM HAIL 2 S UVALDA 32.01N 82.51W
01/21/2012 E1.00 INCH MONTGOMERY GA PUBLIC
&&
ABEASLEYSpecial weather statement, Jan 23, 4:08 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EST MON JAN 23 2012
GAZ001-002-230945-
408 AM EST MON JAN 23 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN NORTHERN WALKER
AND DADE COUNTIES UNTIL 445 AM EST...
AT 406 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES WEST-SOUTHWEST OF TRENTON...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALKER AND
DADE COUNTIES THROUGH 445 AM EST. PERSONS ON RIDGETOPS MAY SEE WIND
GUSTS OVER 50 MPH. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
RISING FAWN...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...TRENTON
...MORGANVILLE...FAIRVIEW AND LOOKOUT MOUNTAIN.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3499 8526 3495 8526 3473 8556 3495 8561
3498 8561 3499 8560
TIME...MOT...LOC 0906Z 235DEG 36KT 3480 8577The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 4:56 AM EST | Wind Advisory | FFC | Catoosa, Chattooga, Dade, Fannin, Gilmer, Murray and 2 more | 6 hr |
| Jan 23, 6:34 AM EST | Special Weather Statement | FFC | Polk | 41 min |
| Jan 23, 8:04 AM EST | Special Weather Statement | FFC | Haralson, Polk | 41 min |
| Jan 23, 8:29 AM EST | Special Weather Statement | FFC | Heard | 61 min |
| Jan 23, 9:24 AM EST | Flash Flood Warning | FFC | Dade | 6 hr |
| Jan 23, 9:29 AM EST | Special Weather Statement | FFC | Troup | 46 min |
| Jan 23, 9:40 AM EST | Severe Thunderstorm Warning | FFC | Heard, Troup | 50 min |
| Jan 23, 9:46 AM EST | River Flood Warning | FFC | Dade | 19 hr |
| Jan 23, 10:50 AM EST | Special Weather Statement | FFC | Clayton, Fayette, Henry, Spalding | 40 min |
| Jan 23, 11:34 AM EST | Special Weather Statement | FFC | Muscogee | 41 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.